# SDR CA151208006

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 2,187 hours
- Engine: Garrtt TFE73140
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018301
- Condition: Leaking
- Location: Hyd System
- Part time: 2,368 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF MAIN HYDRAULIC SYSTEM PRESSURE. NEITHER ENGINE DRIVEN PUMP WERE ABLE TO MAINTAIN SYSTEM PRESSURE. UPON INSPECTION, FOUND BOTH PUMPS TO HAVE LEAKAGE AT SHAFT SEAL CASE DRAINS.
